Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 297–297 | Cite as

Selexipag/treprostinil

Various toxicities: 3 case reports
Case report
  • 24 Downloads

In a case series, three patients were described, out of whom a 47-year-old woman developed headache and diarrhoea during treatment with treprostinil and selexipag for pulmonary arterial hypertension (PAH), a 25-year-old woman developed nausea and vomiting during treatment with treprostinil and selexipag, and a 56-year-old man developed a headache, lightheadedness, flushing, nausea and jaw pain during treatment with treprostinil and selexipag [durations of treatments to reactions onsets not stated; not all outcomes stated].

The 47-year-old woman, who had PAH was hospitalised for recurrent syncope. Due to her inability to manage parenteral therapy, she was transitioned from treprostinil to selexipag. Prior to the transition, she was administered with SC treprostinil for 17 months. Additionally, she received treatment with tadalafil, ambrisentan, bumetanide along with other medications concomitantly. She received treprostinil 35 ng/kg/min prior to the initiation of selexipag. The SC...

Reference

  1. Fanous SM, et al. Transition from treprostinil to selexipag in patients with pulmonary arterial hypertension: Case series. American Journal of Health-System Pharmacy 75: 1877-1881, No. 23, Dec 2018. Available from: URL: http://doi.org/10.2146/ajhp170814 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations